Alert archive / New York / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 134, NWS Binghamton, NY

July 7, 2021Otsego County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 7, 2021, 7:08 PM EDT for Otsego County, New York. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2021, 7:08 PM EDT (23:08 UTC)
Expired
Jul 7, 2021, 7:41 PM EDT
In force
33 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Otsego County, NY

The radar

The Albany radar (KENX), 63 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 7:10 PM EDTTSTM WND DMG4 Ne New Lisbon, NYTREE DOWN ACROSS ROAD ON CR16, NO WIRES INVOLVED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 2:41 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.1 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
923 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

968 
WUUS51 KBGM 072308
SVRBGM
NYC077-080000-
/O.NEW.KBGM.SV.W.0134.210707T2308Z-210708T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
708 PM EDT Wed Jul 7 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Northern Otsego County in central New York...

* Until 800 PM EDT.

* At 708 PM EDT, a severe thunderstorm was located near Hartwick, or
  10 miles north of Oneonta, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Worcester, Middlefield, Hartwick, Cooperstown, Westville, New
  Lisbon, Westford, Cherry Valley, Milford and Bowerstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4260 7464 4252 7518 4263 7524 4283 7469
      4264 7463
TIME...MOT...LOC 2308Z 244DEG 16KT 4260 7512 

HAIL...1.00IN
WIND...60MPH
 
$$

BJT
2 follow-up statements
049 
WWUS51 KBGM 072322
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
722 PM EDT Wed Jul 7 2021

NYC077-080000-
/O.CON.KBGM.SV.W.0134.000000T0000Z-210708T0000Z/
Otsego NY-
722 PM EDT Wed Jul 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN OTSEGO COUNTY...

At 721 PM EDT, a severe thunderstorm was located over Hartwick, or 7
miles southwest of Cooperstown, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Middlefield, Hartwick, Cooperstown, Westville, Westford, Cherry
Valley, Milford, Bowerstown, Elk Creek and Index.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4260 7464 4257 7507 4265 7511 4283 7469
      4264 7463
TIME...MOT...LOC 2321Z 244DEG 16KT 4263 7505 

HAIL...1.00IN
WIND...60MPH
 
$$

BJT
649 
WWUS51 KBGM 072341
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
741 PM EDT Wed Jul 7 2021

NYC077-072351-
/O.CAN.KBGM.SV.W.0134.000000T0000Z-210708T0000Z/
Otsego NY-
741 PM EDT Wed Jul 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTSEGO COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central New York.

LAT...LON 4260 7464 4257 7507 4265 7511 4283 7469
      4264 7463
TIME...MOT...LOC 2334Z 244DEG 16KT 4267 7494 

$$

BJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:55 PM EDT, 13 minutes earlier.

Area forecast discussion, Jul 7, 6:55 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
655 PM EDT Wed Jul 7 2021

.SYNOPSIS...
A Great Lakes storm system will keep showers and thunderstorms
in the forecast through the end of the week. A brief dry period
is possible Saturday, though another chance of showers and
thunderstorms is possible on Sunday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
655 PM Update:

A Severe Thunderstorm Watch remains in effect until 11PM this
evening for portions of the area (southern Finger Lakes region
southward through Northeast PA).

As expected, scattered thunderstorms have developed along a
stationary frontal boundary located across the Southern Tier of
NY/southern Finger Lakes. Some of these have reached severe
strength, producing locally damaging winds. These storms will
slowly drift southeastward this evening. Meanwhile, another
batch of showers and thunderstorms is located across Central PA
and moving northeastward towards Northeast PA. These two batches
will likely converge, continuing the thunderstorm threat
through the evening. Instability will wane by the late evening,
therefore ending the severe weather threat by 11PM.

With this update, made minor adjustments to PoPs to reflect
latest radar trends. Also added in mention of damaging winds and
frequent lightning this evening for the areas located in the
Severe Thunderstorm Watch. Otherwise, the forecast remains on
track and the previous discussion remains valid.

Previous Discussion:

The environment still looks favorable for some scattered,
strong thunderstorms through this evening. In areas across the
southern Finger Lakes and Susquehanna Regions and southward
across NEPA, CAPE values exceed 1500 J/kg with 0-6km Bulk Shear
values of 25-30 kts. While there have been one or two isolated
storms to pop up, hi-res models suggest a later event, mainly
this evening through tonight. Later tonight, the environment
does begin to stabilize, which would limit the severe threat.
However, there does appear that there will be enough instability
to support some scattered thunderstorms overnight, especially
across CNY.

A trough over the Great Lakes moves closer to our region overnight.
This will advect tropical moisture from Elsa into the area
supporting another round of rain showers Thursday morning. Some
model guidance does suggest the potential for some thunderstorms as
well, but confidence is too low to include thunder during the
morning hours when the environment will be more stable.

Temperatures this afternoon are in the 80s and low 90s after clearer
skies and no thunderstorm activity allowed us get closer to our
forecasted highs today. Overnight lows will remain mild as temps
will only fall into the 60s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
Upper level trough will move into western NY by midday Thursday,
leading to increasing shower coverage through the late morning
hours. Heavier precip will be focused east of I-81 in the
afternoon, especially as a low level jet noses into the Poconos
and Catskills. Models/Ensembles still have considerable
uncertainty over a possible "predecessor-event" band setting up
over NE PA and eastern NY. this would be associated with a
combination of strong low/mid level moisture advection from the
LLJ and enhanced upper level diffluence being in the right
entrance region of a jet streak over eastern ON/western QC and
the left exit region of more subtle 50-60 knot jet streak over
eastern PA into far SE NY. Some models focus the heavier precip
with this feature over the Adirondacks, while others stretch it
further back into NE PA.

Thu AM-Thu PM precip amounts of 1-2 inches (lower end) or 2-3
inches (higher end scenario) over the far eastern CWA by
themselves wouldn't be too troublesome. Flash flood risk will
mainly depend on cumulative antecedent conditions. Essentially,
those areas that are hard hit by locally heavy rainfall this
(Wed) evening, will be far more susceptible for flooding
Thursday afternoon/evening. For this reason, we decided to hold
off on issuing a Flash Flood Watch until the most susceptible
areas can be assessed later tonight.

There's still a small chance that Elsa could continue to trend
further to the west, bringing the western fringes of the deeper
tropical moisture (i.e., PWAT >2.2 inches) into the
Cats/Poconos Thursday Night or Friday morning, but at this point
it looks like it'll remain just to our east. Otherwise,
lingering rain showers will diminish west to east through
Friday, with a few additional pop-up showers or thunderstorms
out west later in the afternoon.

Saturday looks to be dry (at last!) with temperatures mainly in
the mid 70s to lower 80s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Continued unsettled weather is expected during the long term
period with multiple chances for scattered showers and
thunderstorms.

A large upper level ridge will be building off the Mid-Atlantic
coast and a moist southerly flow will develop across Central NY
and Northeast PA. Multiple disturbances are expected to ride
along the top of the ridge, leading to daily chances for
scattered showers and thunderstorms. Continued to go close to
NBM for PoPs, but just eliminated any mention of likely PoPs
being this far out in the forecast period.

A gradual warming trend is expected during the long term. Highs
in the upper 70s to lower 80s are expected Sunday and Monday.
Then highs in the lower to mid 80s are expected for Tuesday and
Wednesday.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Mainly VFR conditions are expected through late tonight.
However, there is a chance for scattered showers and
thunderstorms this afternoon and through tonight which will
bring restrictions if over terminals. The highest confidence for
afternoon/evening showers and thunderstorms is at AVP, BGM, and
ELM as noted by the TEMPO groups. While the other terminals
could see thunderstorms as well, confidence was not high enough
to include. There is an additional round of thunderstorms
impacting all terminals after 01z. Again, there is the
possibility for showers and thunderstorms before then but
confidence was too low to include them at this time.

Visibilities and ceilings will quickly fall after midnight at
all terminals. IFR and Below Alt Mins are possible at all
terminals, other than AVP where conditions will only fall to
MVFR. With remnants of a tropical system making it's way up the
coast, an increase in moisture is advected into the area,
brining another round of rain showers to all terminals tomorrow
morning.

Winds will remain fairly light, though may be gusty this
afternoon/evening, especially in thunderstorms.

Outlook...

Thursday through Friday...Daily showers and thunderstorms
possible with associated intermittent restrictions, especially
Thursday afternoon-evening.

Friday night through Saturday...Mainly VFR; small chance of a
shower/brief restriction.

Sunday through Monday...Mainly VFR; chance for
showers/thunderstorms and associated restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BTL
NEAR TERM...BJG/BTL
SHORT TERM...MPH
LONG TERM...BJG
AVIATION...BTL/DJP
Hazardous weather outlook, Jul 7, 4:36 PM EDT, 2 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
436 PM EDT Wed Jul 7 2021

NYZ009-015>018-036-037-082045-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison-
Southern Oneida-
436 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An eastward moving storm system will interact with moisture partly
from the remnants of Elsa. Rain showers and thunderstorms will
increase on Thursday and Thursday night, and a few heavier showers
could lead to localized flooding, though this risk will be higher
further to the east.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

NYZ022>025-044-055-PAZ038-082045-
Steuben-Schuyler-Chemung-Tompkins-Cortland-Tioga-Bradford-
436 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An eastward moving storm system will interact with moisture partly
from the remnants of Elsa. Rain showers and thunderstorms will
increase on Thursday and Thursday night, and a few heavier showers
could lead to localized flooding, though this risk will be higher
over areas east of I-81.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-082045-
Chenango-Otsego-Broome-Delaware-Sullivan-Susquehanna-Northern Wayne-
Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
436 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An eastward moving storm system will interact with moisture from the
remnants of Elsa. Rain showers and thunderstorms could become heavy
Thursday afternoon and Thursday night, with localized flooding
possible, especially in areas which have received heavy rainfall in
recent days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

In the hours before

Local storm report, Jul 7, 6:14 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
614 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     1 SE ONEONTA            42.44N 75.05W
07/07/2021                   OTSEGO             NY   FIRE DEPT/RESCUE

            TREE DOWN ON POWER SERVICE ON RESIDENT WITH
            SMOKE FILLING HOUSE.

&&

MPH
Local storm report, Jul 7, 6:16 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
616 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     4 NE KORTRIGHT          42.44N 74.74W
07/07/2021                   DELAWARE           NY   FIRE DEPT/RESCUE

            TREES AND UTILITY LINES DOWN ON NORTH
            KORTWRIGHT CHURCH ROAD.

&&

MPH
Special weather statement, Jul 7, 6:18 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Binghamton NY
618 PM EDT Wed Jul 7 2021

NYZ022-023-072245-
Steuben-Schuyler-
618 PM EDT Wed Jul 7 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SCHUYLER
AND CENTRAL STEUBEN COUNTIES...

At 618 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Sonora to near Kanona. Movement was east
at 30 mph.

Winds in excess of 30 mph and half inch hail are possible with these
storms.

Locations impacted include...
Bath, Campbell, Hornby, Howard, Thurston, Bradford, Savona,
Hammondsport, Meads Creek and Kanona.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.

LAT...LON 4225 7697 4218 7737 4238 7755 4244 7713
TIME...MOT...LOC 2218Z 286DEG 25KT 4232 7718 4236 7740

MWG
Special weather statement, Jul 7, 6:56 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Binghamton NY
656 PM EDT Wed Jul 7 2021

NYZ055-072330-
Tioga-
656 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TIOGA COUNTY...

At 655 PM EDT, a strong thunderstorm was located near Spencer, or 9
miles northwest of Owego, moving east at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Owego, Newark Valley, Candor, Tioga Center, Lounsberry, West Candor,
Catatonk and Weltonville.

LAT...LON 4216 7648 4227 7641 4223 7613 4201 7629
TIME...MOT...LOC 2255Z 291DEG 13KT 4218 7642

MWG
Special weather statement, Jul 7, 7:00 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Binghamton NY
700 PM EDT Wed Jul 7 2021

NYZ046-072330-
Otsego-
700 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OTSEGO COUNTY...

At 700 PM EDT, a strong thunderstorm was located near Morris, or 10
miles northwest of Oneonta, moving northeast at 20 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
Hartwick, Cooperstown, Westville, New Lisbon, Morris, Milford,
Laurens, Bowerstown, Elk Creek and Schenevus.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4251 7522 4261 7526 4275 7486 4254 7481
TIME...MOT...LOC 2300Z 244DEG 16KT 4258 7519

BJT
Local storm report, Jul 7, 7:03 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
703 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND DMG     2 NNE MT UPTON          42.44N 75.36W
07/07/2021                   OTSEGO             NY   FIRE DEPT/RESCUE

            TREE DOWN ON OREGON ROAD BLOCKING 2/3RDS OF
            THE ROADWAY. TIME ESTIMATED.

&&

MPH

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:56 AM EDTSpecial Weather StatementBGMCayuga, Seneca49 min
Jul 7, 7:50 AM EDTSpecial Weather StatementBGMSeneca40 min
Jul 7, 7:55 AM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga36 min
Jul 7, 8:27 AM EDTSpecial Weather StatementBGMCortland33 min
Jul 7, 1:08 PM EDTSpecial Weather StatementBGMOtsego52 min
Jul 7, 3:25 PM EDTSpecial Weather StatementBGMTioga35 min
Jul 7, 3:54 PM EDTSpecial Weather StatementBGMSchoharie36 min
Jul 7, 5:08 PM EDTSpecial Weather StatementBGMDelaware37 min
Jul 7, 5:13 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego47 min
Jul 7, 5:21 PM EDTSpecial Weather StatementBGMSchuyler, Steuben39 min
Jul 7, 5:40 PM EDTSevere Thunderstorm WarningBGMDelaware20 min
Jul 7, 5:42 PM EDTAreal Flood AdvisoryBGMBroome, Chenango2 hr
Jul 7, 5:47 PM EDTSevere Thunderstorm WarningBGMChenango40 min
Jul 7, 5:55 PM EDTSpecial Weather StatementBGMChemung35 min
Jul 7, 6:00 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Tioga, Tompkins45 min
Jul 7, 6:01 PM EDTSpecial Weather StatementBGMSchoharie29 min
Jul 7, 6:10 PM EDTSevere Thunderstorm WarningBGMChenango, Otsego50 min
Jul 7, 6:18 PM EDTSpecial Weather StatementBGMSteuben27 min
Jul 7, 6:31 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben44 min
Jul 7, 6:56 PM EDTSpecial Weather StatementBGMTioga34 min
Jul 7, 7:00 PM EDTSpecial Weather StatementBGMOtsego30 min
Jul 7, 7:14 PM EDTSpecial Weather StatementBGMChemung31 min
Jul 7, 7:17 PM EDTSpecial Weather StatementBGMSteuben43 min
Jul 7, 7:43 PM EDTSpecial Weather StatementBGMTompkins32 min
Jul 7, 7:48 PM EDTSpecial Weather StatementBGMChemung, Steuben42 min

Nearby

Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.